# SDR VNAA202206271112

- Difficulty date: June 24, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N531EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10309
- Aircraft time: 27,191 hours, 20,414 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Fuel Sys
- Part number: 73811814
- Part serial: 0429
- Condition: Warning Message
- Location: 100
- Part time: 9,682 hours, 8,320 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JUST AFTER T/O RAPID FUEL IMBALANCE WITH RH TANK WHILE LH TANK STAYED LEVEL PROBLEM FIXED ITSELF DURING DECENT / PERFORMED OPS TEST OF GRAVITY XFLOW SOV IAW CRJ 700 AMM 28-13-16-710-803-A01, OPS CHECK GOOD. PERFORMED OPS TEST OF FUEL QTY GAUGING COMPUTER IAW AMM 28-41-22-710-801-A01. OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME. XFLOW PUMP CURRENTLY ON DEFERRAL MEL 28-13-10. REMOVED AND REPLACED FUEL QUANTITY GAUGING COMPUTER IAW CRJ 700 AMM 28-41-22-000/400-801. OPS CHECK GOOD. THIS CLEARS MEL.
